# SDR DALA2021071403985

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT SIDE, HAS DEEP GOUGES AND SCRATCHES APPROX. FROM LONGERON 25R TO 26R. MARKED. REPAIRED PER B717 SRM 53-20-15-2R REPAIR 12. SEE NR 123, TASK CARD # 001-0372:5231-2002/005. (LP #1874032)
